EconPapers    
Economics at your fingertips  
 

Alternative hedging in a discrete-time incomplete market

Norman Josephy and Lucia Kimball and Victoria Steblovskaya

Journal of Risk

Abstract: ABSTRACT We present an alternative approach to hedging in incomplete markets. A corresponding alternative risk-minimization algorithm that identifies an optimal hedging portfolio consistent with initial capital and an investor-chosen risk criterion is developed. Having been introduced in earlier works by Josephy et al, it is adapted here to facilitate a comparison with both quadratic and piecewise linear local risk-minimization approaches reported in the work of Coleman et al. Numerical results establish that the alternative approach is competitive and frequently better than the local risk-minimization approaches. Various quantitative and qualitative comparisons are made between the local risk-minimization approaches and our alternative hedging approach.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/2292460/alter ... me-incomplete-market (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:2292460

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ4:2292460